Search results

Journal Article (2)

2014
Journal Article
Pashkovich, K.: Tight Lower Bounds on the Sizes of Symmetric Extensions of Permutahedra and Similar Results. Mathematics of Operations Research 39 (4), pp. 1330 - 1339 (2014)
2013
Journal Article
Fiorini, S.; Kaibel, V.; Pashkovich, K.; Theis, D. O.: Combinatorial bounds on nonnegative rank and extended formulations. Discrete Mathematics 313 (1), pp. 67 - 83 (2013)

Book Chapter (2)

2011
Book Chapter
Kaibel, V.; Pashkovich, K.: Constructing Extended Formulations from Reflection Relations. In: Integer Programming and Combinatoral Optimization, pp. 287 - 300 (2011)
2010
Book Chapter
Kaibel, V.; Pashkovich, K.; Theis, D. O.: Symmetry Matters for Sizes of Extended Formulations. In: Integer Programming and Combinatorial Optimization, pp. 135 - 148 (2010)

Thesis - PhD (1)

2012
Thesis - PhD
Pashkovich, K.: Extended formulations for combinatorial polytopes. Dissertation, Otto-von-Guericke-Universität, Magdeburg (2012)
Go to Editor View